MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Aseptic loosening (4883)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).B3: date of event - august 2023.G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by legal that a patient underwent a right knee arthroplasty.Approximately 1 year later, the patient began experiencing symptoms of pain and great difficulty walking due to heaviness and stiffness in her knee.Subsequently, the patient was revised approximately 2 years post implantation.It was reported that no further information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h4; h6; h10; h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b1; b3; b4; b5; d6b; g3; g6; h1; h2; h6; h11.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported by legal that a patient underwent a right knee arthroplasty.Approximately a year later, she began to experience symptoms of pain and great difficulty walking due to the heaviness and stiffness of her knee.The patient was then revised 2 years post implantation due to tibial loosening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h6.Root cause remains unchanged.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NEXGEN STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20568374
Report Number0001822565-2024-03429
Device Sequence Number15336362
Product Code JWH
UDI-Device Identifier00889024218833
UDI-Public(01)00889024218833(17)300512(10)J6782080
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598603701
Device Lot NumberJ6782080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer02/13/2025
11/28/2025
12/11/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/18/2025
12/11/2025
12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale